# SDR AU970691

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Inoperative
- Location: Dc Gen-Alt Field
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR EMERGENCY FIELD SYSTEM INOPERATIVE. SEE MDR 97/0682FOR ADDITIONAL INFORMATION.
